# SDR DALA2022032502012

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 AFT CARGO INTERNAL SKIN AT STA1153 TO STA1175, S-35R TO S-36R FOUND CORROSION, CORRECTIVE ACTION: REPAIRED THE INTERNAL SKIN AT AFT CARGO STA1153 TO STA1175, S- 35R TO S-36R AS PER PRI597697-14 (2170023)
